# SDR CALA9601696

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN NR 3 SLAT ACTUATOR INBOARD ATTACH RIB.  A REPAIR PART WAS FABRICATED, HEAT TREATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
